# SDR UIEA2011101900575

- Difficulty date: October 13, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 106,157 hours, 21,980 cycles
- Engine: Ge CF650*
- System (JASC): 7520 · Engine Cooling System
- Part: Manifold
- Condition: Cracked
- Location: Lpt Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING OF THE NR 1 ENGINE NACELLE, MX FOUND THE LOWER LPT COOLING MANIFOLD BROKEN AT SEVERAL LOCATIONS. REFER TO FIG 1 FOR DAMAGE LOCATION AND DETAILS.  DUE TO PRESENCE OF CRACKS AROUND THE LPT COOLING MANIFOLD WAS OVER LIMITS WITH AMM 75-24-00, SUBMITTED THE PRE-EXISTING CONDITION TO GE AND PROPOSED TO CONTINUE THE ENGINE IN SERVICE "AS IS" FOR 5 FLIGHT CYCLES AFTER WHICH THE DAMAGED PART WILL BE REPAIRED AND/OR REPLACED.  NOTE THAT THE SUBJECT ISSUE HAD BEEN COMMUNICATED WITH VIA SR NR 7-1-2589025022. (DISPOSITION IS TO INSPECT THE LPT COOLING MANIFOLD AREA WHERE THE CRACKS WERE FOUND FOR ANY DISTORTION/BURN MARK FOUND ON THE CASES, TUBING AND COMPONENTS ETC., IF NO DAMAGE IS FOUND APPLY THE FIBERFLECT TAPE. WITHIN 5 FLIGHT CYCLES REPLACE THE DAMAGED LPT COOLING MANIFOLD WITH A SERVICEABLE ONE.)
